Translator Disclaimer
June 1994 The Sequence of Luxemburg Norms of Derivatives
Ha Huy BANG, Mitsuo MORIMOTO
Tokyo J. Math. 17(1): 141-147 (June 1994). DOI: 10.3836/tjm/1270128192

Abstract

In this paper we prove that the results obtained in [1] for $L_p$-norm are still valid for an arbitrary Luxemburg norm.

Citation

Download Citation

Ha Huy BANG. Mitsuo MORIMOTO. "The Sequence of Luxemburg Norms of Derivatives." Tokyo J. Math. 17 (1) 141 - 147, June 1994. https://doi.org/10.3836/tjm/1270128192

Information

Published: June 1994
First available in Project Euclid: 1 April 2010

zbMATH: 0813.46019
MathSciNet: MR1279574
Digital Object Identifier: 10.3836/tjm/1270128192

Rights: Copyright © 1994 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.17 • No. 1 • June 1994
Back to Top